# SDR HNAA2011042400091

- Difficulty date: March 9, 2011
- Submitted: April 24, 2011
- Operation: Air carrier
- Aircraft: N337EN
- Make and model: Dhav DHC8103
- Aircraft serial: 284
- Aircraft time: 40,080 hours, 47,149 cycles
- System (JASC): 5751 · Ailerons
- Part: Panel
- Condition: Corroded
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AILERON PANEL 643ER HAS DAMAGE OR CORRODED HARDWARE.  R & R CORRODED HARDWARE FOR PANEL 643ER IAW 8-300 AMM06-40-10.
